Alert archive / Washington / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Spokane, WA

August 13, 2014Asotin County, Garfield County, Washington

NWS Spokane, WA issued this severe thunderstorm warning at Aug 13, 2014, 6:10 PM PDT for Asotin County, Garfield County, Washington. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2014, 6:10 PM PDT (01:10 UTC)
Expired
Aug 13, 2014, 7:00 PM PDT
In force
50 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Asotin County, WA, Garfield County, WA

The radar

The Pendleton radar (KPDT), 114 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 1.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2014-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2014-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WUUS56 KOTX 140110
SVROTX
WAC003-023-140200-
/O.NEW.KOTX.SV.W.0036.140814T0110Z-140814T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
610 PM PDT WED AUG 13 2014

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GARFIELD COUNTY IN SOUTHEAST WASHINGTON...
  SOUTHWESTERN ASOTIN COUNTY IN SOUTHEAST WASHINGTON...

* UNTIL 700 PM PDT

* AT 608 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL. THIS STORM 
  WAS LOCATED 10 MILES SOUTHEAST OF SKI BLUEWOOD...OR 32 MILES EAST 
  OF WALLA WALLA...AND MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 35 
  MPH ARE ALSO LIKELY AS WELL AS LOCALIZED FLOODING. 

* LOCATIONS IMPACTED INCLUDE...
  MISERY SPRING CAMPGROUND...ALDER THICKET CAMPGROUND...WICKIUP
  CAMPGROUND AND SPRUCE SPRING CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4618 11761 4623 11762 4630 11756 4613 11727
      4599 11747 4600 11759
TIME...MOT...LOC 0108Z 218DEG 19KT 4599 11767 

$$

BZ
1 follow-up statement
064 
WWUS56 KOTX 140157
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
657 PM PDT WED AUG 13 2014

WAC003-023-140205-
/O.EXP.KOTX.SV.W.0036.000000T0000Z-140814T0200Z/
GARFIELD WA-ASOTIN WA-
657 PM PDT WED AUG 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GARFIELD AND
SOUTHWESTERN ASOTIN COUNTIES WILL EXPIRE AT 700 PM PDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL 
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM...IN 
ADDITION TO OUTFLOW WIND GUSTS UP TO 35 MPH. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPOKANE.

LAT...LON 4618 11761 4623 11762 4630 11756 4613 11727
      4599 11747 4600 11759
TIME...MOT...LOC 0148Z 218DEG 19KT 4599 11767 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:55 PM PDT, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 13, 4:55 PM PDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
455 PM PDT WED AUG 13 2014

.SYNOPSIS...
Showers and thunderstorms will persist through Friday. Some
storms could be strong producing very heavy rain...hail...and
gusty winds. Seasonal temperatures and drier conditions is a good
bet for next weekend into early next week.

&&

.DISCUSSION...

...ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH FRIDAY...

Tonight: Upper level low is moving into southern Oregon this
evening. Pieces of energy from the low will continue to move north
into the Inland Northwest. Showers and thunderstorms have already
developed this afternoon across southeast WA and the southern ID
Panhandle as well as the Waterville Plateau. The storm track is to
the north. Showers and thunderstorms will continue to develop
through the afternoon and evening hours. Models are even
suggesting that showers and thunderstorms could go on through the
overnight hours. The main threat tonight will be very heavy rain,
large hail and gusty winds. We are NOT expecting a widespread
line of convection and damaging winds like we saw yesterday,
however cannot rule out an isolated severe storm across extreme
eastern WA or north ID or even the Cascades.

Thursday and Friday: The low will slowly drift north over
Washington. This will keep showers and thunderstorms in the
forecast through the end of the work week. Showers have the
potential to produce very heavy rain...especially in the Cascades
on Thursday. Timing of any showers or thunderstorms is difficult
given all the pieces of energy from the low in the area. Some
locations may see several showers and thunderstorms over the next
few days...other locations may see nothing. It is the nature of
the beast, or in our case, an upper level low over us with
unstable conditions. Daytime highs will be below average with
nighttime lows above average. /Nisbet

Friday night through Wednesday: The Inland NW transitions to a
comparatively less active weather pattern. From Friday night into
Saturday a cut-off low is projected to shift east of the
Continental Divide. The flow turns west-northwest and a weakened
deformation axis lays near the northern Cascades and Canadian
border. In the afternoon SBCAPE and negative LIs increase around
the rim of the Columbia Basin, then wane with the loss of the
daytime heating. So Friday evening look for a threat of showers
and thunderstorms. The highest risk will be around the northern
and eastern mountains, with the smallest threat over the deeper
Columbia Basin as some broader subsidence comes in. The overall
risk wanes overnight. The chances increase again for the mountains
Saturday afternoon and evening, then once again dissipate
overnight.

Then from Saturday night into Monday models show another broad
trough breaking toward the Pacific coast. How it evolves as it
pushes to the West Coast is less agreed upon. However at this time
more models stretch and split the trough, taking the brunt of it
south toward California. The weaker northern half goes into BC,
mainly skimming north WA. So this supports some lingering shower
chances across the mountains of eastern WA and north ID, with
mainly middle to high clouds elsewhere.

Then from Monday night into Wednesday a second and somewhat
stronger wave moves into BC, with the Inland NW on its southern
flank. However by this time model agreement falter a bit more.
There isn't much moisture associated with it so overall
precipitation chances will be limited to the northeast WA/north ID
mountains. Yet models which drop the system further south suggest
cooler temperatures and breezier conditions, than guidance that
keeps it further north.

Overall look for near normal temperatures at the start of this
period, followed by a gradual warming trend into early next week.
Temperatures may drop back closer to normal again toward the
middle of next week, but confidence is lower. I also increased
winds some going into Tuesday and Wednesday of next week as a nod
to that approaching system potentially increasing the onshore flow
and pressure gradient, especially near the Cascades. /J. Cote'

&&

.AVIATION...
00Z TAFS: Low pressure coming into the Pacific Northwest will send
impulses into eastern WA and north ID tonight into Thursday, with
increasing showers and thunderstorms, entering from Oregon.
Confidence in the precising timing and strength is medium to low.
The best threat comes into the PUW/LWS first between 01 to 07Z and
into the GEG to COE area after 03 through 09Z. Some lull is
possible before more activity develops through the early to mid-
morning hours Thursday, becoming more scattered to locally
numerous again going into Thursday afternoon. But it is also
possible that the more numerous activity will be toward the
northwest side of the Basin. More isolated to widely scattered
showers/storm are possible toward MWH/EAT. Storms over eastern WA
and north ID may be strong, with gusty winds and small hail and
heavy downpours. Overall VFR conditions are expected to prevail,
but stronger storms may produce local MVFR/IFR vis. /J. Cote'

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        63  80  61  81  62  83 /  70  70  50  30  30  20
Coeur d'Alene  60  80  58  79  59  80 /  70  70  60  50  30  20
Pullman        59  77  55  80  55  82 /  70  70  60  30  20  10
Lewiston       66  83  63  86  65  90 /  70  60  60  30  20  10
Colville       60  84  55  85  56  85 /  70  70  60  60  60  30
Sandpoint      59  79  55  76  52  76 /  70  70  80  60  60  40
Kellogg        58  76  57  74  57  76 /  70  70  80  60  50  30
Moses Lake     64  82  61  85  62  88 /  70  70  40  20  20  10
Wenatchee      66  82  66  84  67  89 /  60  70  40  60  40  10
Omak           63  85  59  86  65  89 /  40  70  40  60  50  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Red Flag Warning until 2 AM PDT Thursday for Northern and
     Central Idaho Panhandle (Zone 101).

WA...Red Flag Warning until 2 AM PDT Thursday for East Washington
     Northeast (Zone 686)-East Washington Northern Columbia
     Basin (Zone 673)-East Washington Okanogan Highlands (Zone
     687)-East Washington Palouse and Spokane Area (Zone 674).

     Flash Flood Watch through Friday evening for East Slopes
     Northern Cascades-Okanogan Valley-Wenatchee Area.

&&
Hazardous weather outlook, Aug 13, 5:35 AM PDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
535 AM PDT WED AUG 13 2014

IDZ001>004-026-027-WAZ031>038-041>044-141245-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
535 AM PDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED THIS
AFTERNOON INTO TONIGHT. STORMS OVER SOUTHEAST WASHINGTON...LEWISTON
AREA...CAMAS PRAIRIE...AND CENTRAL PANHANDLE MOUNTAINS COULD BE
STRONG TO LOCALLY SEVERE PRODUCING GUSTY WINDS AND ISOLATED LARGE
HAIL. IN THE CASCADES STORMS WILL BE SLOW MOVING AND CAPABLE OF
PRODUCING FLASH FLOODING ESPECIALLY OVER BURN SCARS.

NEW FIRE STARTS WILL REMAIN POSSIBLE MAINLY EAST OF A LINE FROM
OMAK TO MOSES LAKE ALTHOUGH STORMS ARE EXPECTED TO BE WET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY AND FRIDAY. A
FEW STRONG TO LOCALLY SEVERE STORMS PRODUCING HAIL AND GUSTY WINDS
WILL REMAIN POSSIBLE ON THURSDAY. BURN SCAR AREAS WILL ALSO
REMAIN SUSCEPTIBLE TO DEBRIS FLOWS AND FLASH FLOODING WITH STORMS
THAT PRODUCE HEAVY RAIN.

In the hours before

Local storm report, Aug 13, 1:37 PM PDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
137 PM PDT WED AUG 13 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     DEBRIS FLOW      4 S CARLTON             48.19N 120.09W
08/12/2014                   OKANOGAN           WA   OTHER FEDERAL

            ROUTE 153 IS CLOSED AT COW CREEK DUE TO A
            MUDSLIDE APPROXIMATELY 10-16 FEET HIGH.
            SLIDE CROSSED THE ROAD AND RAN RIGHT INTO
            THE RIVER.

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 13, 1:44 PM PDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
144 PM PDT WED AUG 13 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     RITZVILLE               47.13N 118.38W
08/12/2014  E60 MPH          ADAMS              WA   PUBLIC

            LARGE TREE DOWN AT GOLF COURSE

0605 PM     TSTM WND GST     HARRINGTON              47.48N 118.25W
08/12/2014  E60 MPH          LINCOLN            WA   PUBLIC

            TREES DOWN

0639 PM     TSTM WND GST     MOSCOW                  46.73N 117.00W
08/12/2014  E60 MPH          LATAH              ID   PUBLIC

            6 INCH LIMB BLOWN DOWN IN TOWN. POWER OUT TO
            >5000 PEOPLE.

0645 PM     TSTM WND GST     4 ENE LINCOLN           47.85N 118.34W
08/12/2014  M59 MPH          LINCOLN            WA   PUBLIC

            WIND GUST TO 59 MPH RECORDED AT SEVEN BAYS
            MARINA.

0737 PM     NON-TSTM WND GST 15 N ALMIRA             47.93N 118.93W
08/12/2014  M57 MPH          LINCOLN            WA   MESONET

            MESONET STATION SPRING CANYON RAWS /SPCW1/

0503 PM     NON-TSTM WND GST 4 NW WINCHESTER         46.29N 116.69W
08/12/2014  M56 MPH          LEWIS              ID   MESONET

            MESONET STATION MISSION CREEK RAWS /MISI1/

0541 PM     NON-TSTM WND GST 10 NW WINONA            47.04N 117.95W
08/12/2014  M56 MPH          WHITMAN            WA   MESONET

            MESONET STATION ESCURE RAWS /ESCW1/

0530 PM     NON-TSTM WND GST 10 ESE MATTAWA          46.69N 119.69W
08/12/2014  M55 MPH          GRANT              WA   MESONET

            MESONET STATION SADDLE MOUNTAIN RAWS /SDMW1/

0757 PM     NON-TSTM WND GST 2 S NESPELEM            48.14N 118.97W
08/12/2014  M54 MPH          OKANOGAN           WA   MESONET

            MESONET STATION NESPELEM RAWS /NEFW1/

0522 PM     NON-TSTM WND GST 4 NW LIND               47.01N 118.68W
08/12/2014  M50 MPH          ADAMS              WA   MESONET

            MESONET STATION 4 WNW LIND /EW4030/

0615 PM     NON-TSTM WND GST 2 WNW MATTAWA           46.75N 119.94W
08/12/2014  M49 MPH          GRANT              WA   MESONET

            MESONET STATION 2 WNW MATTAWA /HBVLY/

0445 PM     NON-TSTM WND GST 6 WNW CLARKSTON HEIGHTS 46.42N 117.18W
08/12/2014  M49 MPH          ASOTIN             WA   MESONET

            MESONET STATION 5 WNW CLARKSTON HEIGHTS
            /SILW/

0437 PM     NON-TSTM WND GST 2 SW LEWISTON           46.37N 117.02W
08/12/2014  M49 MPH          NEZ PERCE          ID   ASOS

            ASOS STATION LEWISTON AP /LWS/

555 PM     TSTM WND DMG     1 NNW SAINT JOE         47.32N 116.36W
08/12/2014                   BENEWAH            ID   PUBLIC

            NUMEROUS BRANCHES OF 3" TO 4" DIAMETER BLOWN
            DOWN AT ST. JOE LANDING CAMPGROUND. REPORT
            BY CAMP MANAGER.

1030 PM     DEBRIS FLOW      4 S CARLTON             48.19N 120.09W
08/12/2014                   OKANOGAN           WA   OTHER FEDERAL

            ROUTE 153 IS CLOSED AT COW CREEK DUE TO A
            MUDSLIDE APPROXIMATELY 10-16 FOOT HIGH. SLIDE CROSSED
            THE ROAD AND RAN RIGHT INTO THE RIVER.

0520 PM     TSTM WND DMG     MOSCOW                  46.73N 117.01W
08/12/2014                   LATAH              ID   PUBLIC

            LARGE TREE BLOWN DOWN IN TOWN. PHOTO.

0530 PM     TSTM WND DMG     MOSCOW                  46.73N 116.99W
08/12/2014                   LATAH              ID   PUBLIC

            LARGE TREE DOWN ON POWERLINES NEAR HAYES AND
            3RD STREET. REPORT FROM BIG COUNTRY NEWS
            CONNECTION.

0730 PM     TSTM WND DMG     2 NNE SPOKANE           47.69N 117.40W
08/12/2014                   SPOKANE            WA   PUBLIC

            547 E. EMPIRE, REPORTED POWER LINE DOWN.
            REPORTED BY SPOKANE_NEWS

0730 PM     TSTM WND DMG     1 W HUETTER             47.70N 116.87W
08/12/2014                   KOOTENAI           ID   PUBLIC

            LIMBS DOWN ON A HOME AT STEAMBOAT BEND ROAD

0730 PM     TSTM WND DMG     3 NW SPOKANE            47.70N 117.46W
08/12/2014                   SPOKANE            WA   PUBLIC

            N. DRISCOLL AND W. WELLESLEY, REPORTED POWER
            LINE DOWN. REPORTED BY SPOKANE_NEWS

0430 PM     TSTM WND DMG     3 NNW LAPWAI            46.45N 116.82W
08/12/2014                   NEZ PERCE          ID   TRAINED SPOTTER

            GUST TO 48 MPH AND POWER POLE BLOWN DOWN.
            TIME AND ESTIMATED.

0705 PM     TSTM WND DMG     KELLER                  48.08N 118.68W
08/12/2014                   FERRY              WA   PUBLIC

            TREES DOWN IN KELLER. GUSTS ESTIMATED AT
            40-50 MPH. RELAYED TO SPOTTER VIA HAM RADIO.

0646 PM     TSTM WND DMG     2 S COEUR D'ALENE       47.67N 116.79W
08/12/2014                   KOOTENAI           ID   PUBLIC

            TREE LIMB BLOWN DOWN. REPORT FROM TWITTER

0730 PM     TSTM WND DMG     2 ENE CHATTAROY         47.90N 117.31W
08/12/2014                   SPOKANE            WA   PUBLIC

            29100 N. ELK CHATTAROY RD. REPORTED POWER
            LINE DOWN. REPORTED BY SPOKANE_NEWS

0545 PM     TSTM WND DMG     PALOUSE                 46.92N 117.07W
08/12/2014                   WHITMAN            WA   PUBLIC

            NUMEROUS LIMBS REPORTED DOWN THROUGHOUT THE
            TOWN OF PALOUSE. LARGEST ESTIMATED TO BE
            BETWEEN 4 AND 6 INCHES IN DIAMETER.

0800 PM     TSTM WND DMG     KELLER                  48.08N 118.69W
08/12/2014                   FERRY              WA   UTILITY COMPANY

            POWER LINES DOWN ON COLVILLE RESERVATION.
            ALONG ROUTE 21. ONE IN KELLER AND ANOTHER
            NEAR 9 MILE.

0800 PM     TSTM WND DMG     OMAK                    48.41N 119.53W
08/12/2014                   OKANOGAN           WA   DEPT OF HIGHWAYS

            NUMEROUS 2" DIAMETER TREE LIMBS BLOWN DOWN
            IN DOWNTOWN OMAK.

0810 PM     TSTM WND DMG     SANDPOINT               48.28N 116.56W
08/12/2014                   BONNER             ID   LAW ENFORCEMENT

            TREE DOWN ON A POWER LINE.

1100 PM     FLASH FLOOD      3 S WINTON              47.69N 120.74W
08/12/2014                   CHELAN             WA   OTHER FEDERAL

            DEBRIS FLOW UP CHIWAUKUM CREEK NEAR BURN
            SCAR CAUSED ~2 FOOT FLOOD WAVE NEAR ROUTE 2
            AND MOUTH OF CREEK. CREEK RUNNING ASH
            COLORED. SURVEY DONE 8/13 AM, TIME OF EVENT
            ESTIMATED.

0545 PM     TSTM WND DMG     6 NNW TYLER             47.52N 117.81W
08/12/2014                   SPOKANE            WA   PUBLIC

            TREE DOWN BLOCKING TUCKER PRAIRIE ROAD

0730 PM     TSTM WND DMG     4 S SPOKANE             47.62N 117.40W
08/12/2014                   SPOKANE            WA   PUBLIC

            2200 S. GRAND BLVD. REPORTED POWER LINE
            DOWN. REPORT BY SPOKANE_NEWS

&&

NWS SPOKANE WA
Local storm report, Aug 13, 2:30 PM PDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
230 PM PDT WED AUG 13 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     4 SE COLBERT            47.79N 117.26W
08/12/2014                   SPOKANE            WA   NEWSPAPER

            POWER LINES DOWN ON PEONE ROAD JUST SOUTH OF
            MOUNT SPOKANE PARK DRIVE. RESULTING BRUSH
            FIRE DESTROYED SEVERAL OUT BUILDINGS.

&&

NWS SPOKANE WA
IRIS SYSTEM
Special weather statement, Aug 13, 4:06 PM PDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
406 PM PDT WED AUG 13 2014

WAZ031-132345-
NORTHEAST BLUE MOUNTAINS WA-
406 PM PDT WED AUG 13 2014

...SPECIAL WEATHER STATEMENT...

AT 400 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF SKI BLUEWOOD...OR 32 MILES EAST OF WALLA
WALLA...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALDER THICKET CAMPGROUND...SPRUCE SPRING CAMPGROUND AND PEOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
BRIEF LOCALIZED PONDING OR MINOR FLOODING.

&&

LAT...LON 4633 11762 4634 11768 4639 11768 4641 11761
      4631 11737 4608 11759 4608 11761
TIME...MOT...LOC 2303Z 213DEG 22KT 4613 11767
Special weather statement, Aug 13, 4:46 PM PDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
446 PM PDT WED AUG 13 2014

WAZ031-032-140030-
NORTHEAST BLUE MOUNTAINS WA-LOWER GARFIELD AND ASOTIN COUNTIES WA-
446 PM PDT WED AUG 13 2014

...SPECIAL WEATHER STATEMENT...

AT 443 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF POMEROY...OR 25 MILES SOUTHWEST OF CLARKSTON...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALDER THICKET CAMPGROUND AND PEOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAIN RATES ARE  ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED PONDING OR MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4625 11762 4631 11762 4652 11745 4642 11723
      4614 11748
TIME...MOT...LOC 2343Z 218DEG 19KT 4625 11752
Local storm report, Aug 13, 5:02 PM PDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
502 PM PDT WED AUG 13 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 NNW SAINT JOE         47.32N 116.36W
08/12/2014                   BENEWAH            ID   PUBLIC

            NUMEROUS BRANCHES OF 3" TO 4" DIAMETER BLOWN
            DOWN AT ST. JOE LANDING CAMPGROUND. REPORT
            BY CAMP MANAGER.

&&

NWS SPOKANE WA
IRIS SYSTEM

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:56 PM PDTAreal Flood AdvisoryOTXAsotin109 min
Aug 14, 12:55 AM PDTFlash Flood WarningOTXChelan3 hr
Aug 14, 1:57 AM PDTFlash Flood WarningOTXChelan, Douglas3 hr
Aug 14, 2:18 AM PDTAreal Flood AdvisoryOTXChelan3 hr
Aug 14, 3:08 AM PDTFlash Flood WarningOTXChelan3 hr
Aug 14, 3:26 AM PDTFlash Flood WarningOTXChelan, Douglas3 hr
Aug 14, 3:41 AM PDTAreal Flood AdvisoryOTXDouglas3 hr
Aug 14, 6:46 AM PDTFlash Flood WarningOTXChelan3 hr
Aug 14, 6:53 AM PDTAreal Flood AdvisoryOTXChelan, Douglas3 hr
Aug 14, 9:16 AM PDTAreal Flood AdvisoryOTXChelan, Douglas, Okanogan3 hr
Aug 14, 9:50 AM PDTAreal Flood AdvisoryOTXChelan, Okanogan4 hr
Aug 14, 10:43 AM PDTFlash Flood WarningOTXChelan4 hr
Aug 14, 12:06 PM PDTAreal Flood AdvisoryOTXOkanogan6 hr
Aug 14, 12:54 PM PDTAreal Flood WarningOTXChelan, Douglas, Okanogan6 hr
Aug 14, 1:27 PM PDTAreal Flood AdvisoryOTXFerry, Pend Oreille, Stevens3 hr

Nearby

Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.